# SDR DHL2005802001

- Difficulty date: March 9, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 57740355507
- Part serial: CKS4965
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION LOST HYDRAULIC FLUID TO AUX LEVEL.  FOUND LT GEAR ACTUATOR LEAKING. REPLACED LT GEAR ACTUATOR  PER DC-8 M/M 32-32-2 OPS CHECKS NORMAL
